# SDR COMA9760150

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Malfunction
- Location: Nlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE DOOR OPEN WARNING DURING LANDING GEAR EXTENSION.  REPLACED NLG DOOR PROXIMITY SENSOR, P518GA.
